# SDR ASAA2023071043960

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,649 hours, 1,927 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FUNCTION OF CAPT SIDE FMC/MCDU INOP/FROZEN NO FMC FLAGS OR MAP FLAGS. GROUNDED - YES. OPENED AND CLOSED C/B'S A6 AND A7 AT P18-2 (FMCS CMPTR-1 AND FMCS CDU 1) AFTER SYSTEM RESET MCDU-1 WORKS NORMAL AND PERFORMED GOOD INSTALLATION TEST OF CAPT MCDU AS PER REF. AMM 34-61-01/401 AND AMM 34-61-02/401, NO HISTORY PREVIOUS 30 DAYS.
